Some of the side effects produced by taking Yaz or Yasmin birth control pills - such as nausea, chest pain, sweating, even a stroke - are pretty apparent. However, the subtle side effects of these prescription drugs make them especially dangerous.
Yaz and Yasmin are known to cause depression. Many women have complained about "feeling off" and "not quite right" while taking these medications. For example, here's what a poster said on the Steady Health message board...
"It was the worst decision I have ever made. I got seriously depressed and apathetic and I completely LOST my sex drive. I was miserable. Within a month of going off of it, I'm just starting to feel like myself again. Now I'm not on anything and am researching my options."
Some women may not immediately attribute these feelings to their birth control. In fact, they may just chalk it up to their menstrual cycle. This isn't always the case.
Depression is a serious issue and suffering these feelings due to your birth control pill is completely unacceptable. It could even lead to a potentially deadly situation. For example, a young woman committed suicide and reports indicate her depression was attributed to combining Yaz with the acne medication, Claravin.
The evidence is mounting against Yaz and Yasmin. Most reports and studies indicate these prescription drugs are dangerous, and potentially lethal. We've written a free, special report on the risks associated with Yaz, Yasmin, and the generic counterpart Ocella and I strongly urge you to take a moment and look it over.